# SDR DALA2021112207172

- Difficulty date: November 20, 2021
- Submitted: November 22, 2021
- Operation: Air carrier
- Aircraft: N676DL
- Make and model: Boeing 757232
- Aircraft serial: 25981
- Aircraft time: 90,095 hours, 40,957 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 676 B757-200 / FUSELAGE / FRAME / BS1300 / STR 3L ? 3R / VIASAT INSTALL / GOUGE DAMAGE ON FRAME WEB. CORRECTIVE ACTION: REF ERA 595548-14. (2024663)
